Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    14
  • views
    5854

gain weight??/

nageiwoyizhiyan

388 views

i really dont know, i gain a lot of weight recently cause what?

first, i didn't eat a lot, almost time i didn't have dinner except weekend( Fri & Sat ), even i eat sometime, friut or cookies for my dinner, i keep this habit 2years now, nothing changed a lot,

but since i start the Roaccutane, till today is 37days, i gained 3kg, oh, my god!

is anybody experienced the same like me?

if really cause the ROA, i dont know i should stop take it or not?

but my face is really cleared a lot, even still break out, but heal faster than b4. :wub:

now there is only 2 active pimples under my chin,others only small and red marks, the one between my eyebrow gone completely,can cover with makeup easily, smoother than b4, not that dry, still can see some oily on my nose since last week started. still dont know why?

the headache stronger than b4, easy to feel tied.

hope my weight for temporary, later can lose slowly.

Wait for my Eid hoildays, where is my next destination? ---Maldives!!!!!! :pray:



3 Comments


Hi there Nana. As far as your weight gain, I guess accutane can have pretty much any sort of side effect. :- Do finish your accutane treatment if at all possible, so that the acne has the best chance at staying away. Also, don't know if you also started to take birth control pills in order to take accutane. If so, I would say the weight gain is coming more from the birth control pills, not accutane. It's not uncommon for women to gain 5 to 10 lbs when starting birth control. Either way, to stop the weight gain and reverse it, you will need to find ways to fit more exercise into your schedule. I think you should try that before quitting your medication. I work as a fitness instructor, so I am a HUGE fan of exercise in managing weight. It's WAY better than diet alone. :)

Share this comment


Link to comment

thanks for your suggestion, actually i didnt take any other medicine when i start the ROA, also no birth control pills, so i believe that from ROA, i dont want quit, i think really should do some exercise as you said, i want keep my weight and acne free at the same time! :) What do you think , if i finish the whole course, my weight will lose automaticlly, like other side effects will go away after some time? :-

Share this comment


Link to comment
thanks for your suggestion, actually i didnt take any other medicine when i start the ROA, also no birth control pills, so i believe that from ROA, i dont want quit, i think really should do some exercise as you said, i want keep my weight and acne free at the same time! :( What do you think , if i finish the whole course, my weight will lose automaticlly, like other side effects will go away after some time? :-
I don't know for sure. Either way, adding more exercise into daily life is important for all of us. Also, don't know if you are like me, I tend to eat more and crave the sweets when I'm feeling depressed. And well, let's admit, the first month on accutane is tough and can be very depressing. :) However, it will only get better right?? :(

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×